×

zbMATH — the first resource for mathematics

Estimates of rearrangements and imbedding theorems. (English. Russian original) Zbl 0693.46030
Math. USSR, Sb. 64, No. 1, 1-21 (1989); translation from Mat. Sb., Nov. Ser. 136(178), No. 1(5), 3-23 (1988).
In the paper the author obtains estimates of rearrangements in terms of integral smoothness. The author uses this estimates to prove embedding theorems.
Reviewer: St.Wedrychowicz

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
26A16 Lipschitz (Hölder) classes
30D55 \(H^p\)-classes (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI